# SDR ASOA200900192

- Difficulty date: February 9, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 11,857 hours, 7,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 280.00 WEB ABOVE FLOOR CORRODED LOWER RT EDGE.  REMOVED WEB IAW SRM 51-42-06, DRILLED NEW WEB IAW SRM 53-11-10, INSTALLED WEB PER SRM 51-42-06.
